Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 178, NWS Philadelphia/Mount Holly

August 2, 20175 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2017, 5:28 PM EDT for 5 counties in New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Aug 2, 2017, 5:28 PM EDT (21:28 UTC)
Expired
Aug 2, 2017, 9:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WGUS81 KPHI 022128
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
528 PM EDT WED AUG 2 2017

NJC001-007-011-015-033-030130-
/O.NEW.KPHI.FA.Y.0178.170802T2128Z-170803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
528 PM EDT WED AUG 2 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for...
  Northwestern Atlantic County in southern New Jersey...
  Cumberland County in southern New Jersey...
  Southern Salem County in southern New Jersey...
  Southeastern Camden County in southern New Jersey...
  Southeastern Gloucester County in southern New Jersey...

* Until 930 PM EDT

* At 528 PM EDT...Doppler radar indicated heavy rain due to
  thunderstorms. This will cause minor flooding in the advisory area.
  Up to one inch of rain has already fallen.

* Some locations that could experience flooding include...
  Vineland, Millville, Bridgeton, Hammonton, Clayton, Buena, Egg
  Harbor City, Alloway, Weymouth, Newfield, Elmer, Greenwich, Shiloh,
  Newport, Franklinville, Elwood-Magnolia, Hancocks Bridge, Newport
  Meadows, Olivet and Malaga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3925 7527 3949 7557 3975 7476 3968 7466
      3963 7466 3962 7461 3960 7458 3960 7456
      3957 7453 3957 7451

$$

Kruzdlo
1 follow-up statement
890 
WGUS81 KPHI 022340
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
740 PM EDT WED AUG 2 2017

NJC001-007-011-015-033-022350-
/O.CAN.KPHI.FA.Y.0178.000000T0000Z-170803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
740 PM EDT WED AUG 2 2017

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHWESTERN ATLANTIC...
CUMBERLAND...SOUTHERN SALEM...SOUTHEASTERN CAMDEN AND SOUTHEASTERN
GLOUCESTER COUNTIES...

The heavy rain has moved out of the area. The flood advisory has 
therefore been cancelled.

LAT...LON 3925 7527 3949 7557 3975 7476 3968 7466
      3963 7466 3962 7461 3960 7458 3960 7456
      3957 7453 3957 7451

$$

jjm

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 5:01 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 2, 5:01 PM EDT, 27 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
501 PM EDT Wed Aug 2 2017

.SYNOPSIS...
A generally steady southerly flow will continue through the end
of the week until a warm front approaches from the south late
Friday, followed by a cold front that moves through Friday night
into early Saturday. High pressure builds into the area Sunday. A
low pressure system is expected to pass near or north of the area
early next week. High pressure then builds back into the area
toward the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Numerous showers and thunderstorms continue to impact the area.
Convection has already started to weaken late this afternoon
across eastern PA and western NJ, where the airmass has been
worked over from earlier activity. These showers and storms will
decrease in coverage toward sunset though there could be scattered
showers that linger through late evening, especially toward the
Delaware Valley and I-95 corridor.

Farther south and east across Delmarva and southeastern NJ, the
airmass was still unstable as of 5 PM with storms remaining
upstream. There threat of pulse severe and locally heavy rain
will be present across these southeastern zones through about
sunset. Coverage of convection may not be quite as extensive as it
was farther inland earlier this afternoon as lift associated with
an upper shortwave trough passes to our northeast.

Partial clearing that occurs later this evening and overnight
will allow for fog to develop as the ground remains wet and winds
light. Most of the guidance does not indicate extensive fog, but
it may be underdone. Although confidence is not particularly high,
would not be entirely surprise to see at least patchy dense fog
overnight into early Thursday morning.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The Mid-Atlantic region will remain downstream of a broad
large- scale trough over Hudson Bay that extends southward
through the Upper Midwest and Mississippi Valley. There will be
a stronger shortwave disturbance embedded within the broad
trough that is expected to progress eastward toward the Great
Lakes region. With SW flow downstream of this system, a frontal
boundary will remain stationary across the Midwest/Great Lakes
region on Thursday.

No significant changes in the airmass is expected by tomorrow.
Accordingly, expect high temperatures on Thursday that are very
similar to what was observed today and yesterday (generally
85-90F, except cooler near the coast and at higher elevations in
NE PA and NW NJ). Daytime heating will once again destabilize
the atmosphere, which should lead to convective initiation as
early as late morning but more likely during the early to mid
afternoon. BUFKIT forecast soundings from the NAM show a
moderately unstable airmass at peak heating with MLCAPE between
1500-200 J/kg (similar to today) while MLCAPE values are not
quite as extreme on the GFS (1000-1500 J/kg). Models show even
less of a forcing mechanism on the synoptic scale than today as
there doesn't appear to be an upper shortwave disturbance or
even a surface trough to provide a source of lift or focus for
convection. The main source of lift will likely be differential
heating/terrain circulations across the higher terrain in E PA
and NW NJ. Accordingly, chance PoPs were confined to west of the
Fall Line. PoPs then decrease to slight chance farther east
into I-95 and the coastal plain, although there could be a focus
for additional storms along the sea-breeze front in NJ.

Storms on Thursday will once again be slow movers, which could
potentially result in locally heavy rainfall and poor drainage
flooding or perhaps flash flooding. There is a limited potential
for pulse severe wet microbursts during peak heating hours.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
For Thursday night into Friday, a generally steady southerly
flow will remain across the area while a southwest flow aloft
continues. The southerly flow will keep warm and humid
conditions across the area, which will keep some instability
across the area Thursday night into Friday. A couple of weak
vorticity impulses will slide across the area with the southwest
flow aloft. This combination of instability and lift from the
vorticity impulses will keep a chance of isolated/scattered
showers and thunderstorms Thursday night into Friday.

By late Friday afternoon, a warm front may lift toward the
area, ahead of an approaching cold front. The cold front is
expected to move across the area late Friday night into Saturday
morning. There will remain instability ahead of the frontal
boundary, although it will weaken some overnight. Nevertheless,
there will continue to be a chance of showers and thunderstorms
overnight Friday into Saturday morning. PW values increase ahead
of the front, so there could be some heavy rainfall overnight
Friday into Saturday morning.

The frontal boundary is expected to move offshore during the
daytime morning hours Saturday. Behind it, drier and cooler
conditions are expected for the remainder of Saturday, through
Sunday night.

For Monday into Tuesday, an area of low pressure is expected to
lift near or to the north of the area, pulling a warm front,
then a cold front through. The warm front is forecast to lift
into the area early Monday, then the cold front is expected to
move through overnight Monday into Tuesday morning. PW values
could approach or exceed 2 inches during this time, which could
lead to period of heavy rainfall.

Behind the cold front, drier conditions are expected to build
across the region as high pressure begins to build in from the
west through Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Brief period of IFR in heavier showers and storms thru about
22-23Z for I-95 terminals and west, then through about 01-02Z
farther east into MIV and ACY. VFR outside of storms this
evening. Potential for fog development overnight, especially in
fog prone terminals. Given how extensive the coverage of
convection was/is this afternoon/early evening and the potential
for at least partial clearing tonight, fog may be more
extensive than currently indicated. Future TAF updates this
evening could trend more pessimistic.

Predominately VFR on Thursday. However, isolated to widely
scattered storms during the afternoon could lead to
localized/brief flight restrictions, especially across western
terminals (RDG-ABE).

Winds will be light/variable through tonight, then generally
out of the S 5-10 kt on Thursday.

OUTLOOK...

Thursday night-Friday...Generally VFR. Chance of scattered
showers or thunderstorms which may temporarily lower conditions.

Friday night-Saturday...CIGS lowering overnight Friday into
Saturday morning, improving during the day. Chance of scattered
showers and thunderstorms which may temporarily lead to lower
conditions Friday night into Saturday morning. South-southwest
winds Friday night, becoming northwest gusting to 20 knots
during the afternoon behind a cold front.

Saturday night-Sunday night...Generally VFR. North-northeast
winds 10-15 knots, diminishing overnight Saturday into Sunday
morning. Winds becoming northwest then westerly.

Monday...Lowering conditions with rainfall spreading across the
area.

&&

.MARINE...
Winds and seas below SCA threshold. The threat of storms over
the waters will continue thru about 02Z. Gusty winds may
necessitate SMWs for the strongest storms.

RIP CURRENTS...

There is a low risk of rip currents through this evening.

A similar setup is expected Thursday though it could approach
moderate during the afternoon as southerly winds ramp up to
15-20 mph nearshore. An E-SE 8 second swell is expected to
persist through tomorrow as well.

OUTLOOK...

Thursday night-Sunday night...Sub Small Craft Advisory conditions
expected through the period. Winds may gust around 20 knots at
times. A cold front is expected on Saturday with showers and
thunderstorms possible.

Monday...Conditions may approach Small Craft Advisory levels by the
end of the day Monday into Monday night.

&&

.EQUIPMENT...
Both KDOX WSR-88D radar and TPHL terminal doppler radar are down
this morning. KDOX, which is down due to planned maintenance.
TPHL has been down since July 29. While there is still no
estimated time to return to service, FAA technicians are
expecting a part needed to fix the TPHL to arrive sometime
today and technicians are working on KDOX.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Klein
Short Term...Klein
Long Term...Robertson
Aviation...Klein/Robertson
Marine...Klein/Robertson
Equipment...
Hazardous weather outlook, Aug 2, 4:34 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
434 PM EDT Wed Aug 2 2017

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-032045-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
434 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms will continue through the early evening. A
few of these storms could produce locally damaging winds and large
hail. These storms will also be moving slowly, resulting in locally
heavy rainfall and the potential for flooding, especially in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday afternoon and evening.
These storms will be moving slowly, resulting in locally heavy
rainfall and the potential for flooding, especially in urban and poor
drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-032045-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
434 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New Jersey
and southern New Jersey.

.DAY ONE...Tonight.

Scattered thunderstorms will continue through the early evening. A
few of these storms could produce locally damaging winds and large
hail. These storms will also be moving slowly, resulting in locally
heavy rainfall and the potential for flooding, especially in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-032045-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
434 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Scattered thunderstorms will continue through the early evening. A
few of these storms could produce locally damaging winds and large
hail. These storms will also be moving slowly, resulting in locally
heavy rainfall and the potential for flooding, especially in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-032045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
434 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Scattered thunderstorms will continue through the early evening. A
few of these storms could produce locally gusty winds and higher
waves.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 4:48 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
448 PM EDT WED AUG 2 2017

NJZ017>019-022-027-022130-
Northwestern Burlington-Camden-Atlantic-Southeastern
Burlington-Gloucester-
448 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTH CENTRAL
BURLINGTON COUNTIES...

At 447 PM EDT, a strong thunderstorm was located over Monroe
Township, or 12 miles north of Vineland, moving northeast at 25 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Glassboro, Hammonton, Clayton, Berlin, Tabernacle, Shamong, Buena,
Chesilhurst, Newfield, Atco, Sicklerville, Wharton State Forest,
Williamstown, Atsion, Batsto, Monroe Township, Elwood-Magnolia,
Folsom and Collings Lakes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3953 7500 3970 7511 3988 7471 3964 7452
TIME...MOT...LOC 2047Z 239DEG 20KT 3964 7496

po
Local storm report, Aug 2, 4:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     FLOOD            EDISON TWP              40.56N  74.36W
08/02/2017                   MIDDLESEX          NJ   FIRE DEPT/RESCUE

            PLAINFIELD AVE AT US-1 FLOODED

&&

EVENT NUMBER PHI1701359

FRANCK
Special weather statement, Aug 2, 5:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
511 PM EDT WED AUG 2 2017

NJZ016-017-021-022-022145-
Salem-Cumberland-Atlantic-Gloucester-
511 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...
NORTHEASTERN CUMBERLAND...SOUTHEASTERN SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...

At 510 PM EDT, a strong thunderstorm was located over South Vineland,
or over Vineland, moving northeast at 25 mph.

Wind gusts up to 40 mph and small hail are possible with this storm.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Vineland, Millville, Cumberland, Buena, Laurel Lake, Estell Manor,
Newfield, Mays Landing, Dorothy, Mizpah, South Vineland, Rosenhayn
and Collings Lakes.

LAT...LON 3932 7504 3934 7506 3934 7507 3935 7507
      3945 7515 3963 7493 3945 7472 3944 7473
      3944 7471
TIME...MOT...LOC 2110Z 232DEG 20KT 3943 7501

Robertson
Local storm report, Aug 2, 5:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
08/02/2017  M40 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1701360

JRK
Special weather statement, Aug 2, 5:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
523 PM EDT WED AUG 2 2017

NJZ016>018-021-022200-
Salem-Cumberland-Camden-Gloucester-
523 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CUMBERLAND...EAST
CENTRAL SALEM...SOUTH CENTRAL CAMDEN AND SOUTHEASTERN GLOUCESTER
COUNTIES...

At 523 PM EDT, a strong thunderstorm was located over Elmer, or 11
miles north of Bridgeton, moving northeast at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Glassboro, Clayton, Newfield, Elmer, Franklinville,
Sicklerville, Williamstown, Olivet, Malaga, Monroe Township,
Rosenhayn and Centerton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3945 7514 3961 7530 3976 7498 3966 7490
TIME...MOT...LOC 2123Z 235DEG 25KT 3959 7516

po
Local storm report, Aug 2, 5:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     MARINE TSTM WIND 1 SSE WILMINGTON        39.72N  75.53W
08/02/2017  M44 MPH          ANZ430             DE   WEATHERFLOW

            PORT OF WILMINGTON

&&

EVENT NUMBER PHI1701361

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:28 PM EDTAreal Flood AdvisoryPHIMercer4 hr
Aug 2, 12:31 PM EDTSpecial Weather StatementPHIMorris29 min
Aug 2, 12:37 PM EDTSpecial Weather StatementPHIMercer38 min
Aug 2, 12:43 PM EDTAreal Flood AdvisoryPHIMiddlesex4 hr
Aug 2, 1:00 PM EDTSpecial Weather StatementPHIMorris30 min
Aug 2, 1:02 PM EDTAreal Flood AdvisoryPHIMorris5 hr
Aug 2, 1:32 PM EDTSpecial Weather StatementPHIMorris28 min
Aug 2, 2:01 PM EDTAreal Flood AdvisoryPHIHunterdon4 hr
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningPHIHunterdon41 min
Aug 2, 2:09 PM EDTSpecial Weather StatementPHICamden51 min
Aug 2, 2:10 PM EDTFlash Flood WarningPHIMorris4 hr
Aug 2, 2:18 PM EDTSpecial Weather StatementPHIWarren42 min
Aug 2, 2:26 PM EDTSpecial Weather StatementPHIBurlington49 min
Aug 2, 2:35 PM EDTSpecial Weather StatementPHIBurlington40 min
Aug 2, 2:42 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset4 hr
Aug 2, 2:45 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean44 min
Aug 2, 2:48 PM EDTSevere Thunderstorm WarningPHIWarren27 min
Aug 2, 2:55 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean5 hr
Aug 2, 3:04 PM EDTSevere Thunderstorm WarningPHIWarren41 min
Aug 2, 3:06 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Aug 2, 3:16 PM EDTSpecial Weather StatementPHIBurlington29 min
Aug 2, 3:20 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean4 hr
Aug 2, 3:32 PM EDTSpecial Weather StatementPHIWarren43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementPHIMonmouth42 min
Aug 2, 3:36 PM EDTSpecial Weather StatementPHIUnion39 min
Aug 2, 3:39 PM EDTSpecial Weather StatementPHIMiddlesex51 min
Aug 2, 3:50 PM EDTSpecial Weather StatementPHISussex25 min
Aug 2, 3:58 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Morris, Somerset4 hr
Aug 2, 4:06 PM EDTSpecial Weather StatementPHIGloucester, Salem39 min
Aug 2, 4:09 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Aug 2, 4:15 PM EDTSpecial Marine WarningPHI60 min
Aug 2, 4:27 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem4 hr
Aug 2, 4:29 PM EDTSpecial Weather StatementPHICumberland46 min
Aug 2, 4:39 PM EDTSpecial Weather StatementPHISomerset36 min
Aug 2, 4:48 PM EDTSpecial Weather StatementPHICamden42 min
Aug 2, 5:11 PM EDTSpecial Weather StatementPHICumberland34 min
Aug 2, 5:15 PM EDTSpecial Marine WarningPHI60 min
Aug 2, 5:21 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester39 min
Aug 2, 5:23 PM EDTSpecial Weather StatementPHIGloucester37 min
Aug 2, 5:46 PM EDTAreal Flood AdvisoryPHIMorris59 min
Aug 2, 6:02 PM EDTSpecial Marine WarningPHI58 min
Aug 2, 6:11 PM EDTSpecial Marine WarningPHI64 min
Aug 2, 6:52 PM EDTSpecial Marine WarningPHI53 min
Aug 2, 6:52 PM EDTSpecial Weather StatementPHICape May38 min

Nearby

Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.